| Catalog Number |
81660100S |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
Event or Problem Description
As reported: "after lag screw inserted, compression applied, set screw tightened and slightly loosen, when u-blade was inserted with a hammer gently, the femoral head was pushed and the fracture separated.".
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.After lag screw inserted, compression applied, set screw tightened and slightly loosen, when u-blade was inserted, the femoral head was pushed and the fracture separated.The surgery was finished with pulling the femoral head back somewhat.More detailed information about the complaint event, e.G.X-ray in m-l- view, must be available in order to determine the root cause of the complaint event.At the end of the surgery, it is the responsibility of the surgeon if he leaves the patient as is.Based on investigation, the root cause was attributed to a user related issue.With available information a product deficiency was not verified.In case we receive further substantial information we reserve the right re-open the case and to re-assess the root cause.